Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX

May 8, 2014Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2014, 7:07 PM CDT for Burnet County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 7:07 PM CDT (00:07 UTC)
Expired
May 8, 2014, 7:30 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:39 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS54 KEWX 090007
SVREWX
TXC053-090030-
/O.NEW.KEWX.SV.W.0064.140509T0007Z-140509T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BURNET COUNTY...

* UNTIL 730 PM CDT.

* AT 705 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME
  NORTHEASTERN BURNET COUNTY...OR 9 MILES SOUTH OF COPPERAS COVE...
  AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3100 9788 3099 9787 3095 9784 3091 9782
      3088 9803 3103 9797 3104 9791
TIME...MOT...LOC 0007Z 266DEG 21KT 3099 9787

$$
1 follow-up statement
396 
WWUS54 KEWX 090027
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CDT THU MAY 8 2014

TXC053-090037-
/O.EXP.KEWX.SV.W.0064.000000T0000Z-140509T0030Z/
BURNET TX-
727 PM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 730 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3100 9788 3099 9787 3095 9784 3091 9782
      3088 9803 3103 9797 3104 9791
TIME...MOT...LOC 0027Z 266DEG 21KT 3100 9773

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:30 PM CDT, 37 minutes earlier.

Area forecast discussion, May 8, 6:30 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT THU MAY 8 2014

.AVIATION... /ISSUED FOR 00Z TAF UPDATE/
SCATTERED SHOWERS AND THUNDERSTORMS HAVE CLEARED JUST EAST AND
NORTH OF THE SAT/SSF TERMINALS AND WILL BE A CONCERN FOR AUS
MAINLY FROM 00Z TO 03Z. A FEW CELLS ARE CAPABLE OF PRODUCING HAIL
AND WIND GUSTS TO 50 KTS...BUT CELL TRENDS ARE SHOWING A SLIGHT
DECREASING TREND OVER THE PAST HOUR. CONVECTION IS EXPECTED TO
BECOME MORE ISOLATED LATE THIS EVENING AND LOW CLOUDS AND LIGHT
VSBY RESTRICTIONS ARE EXPECTED IN THE HUMID LOW LEVEL AIR MASS.
MID LEVEL DRYING AND WEAK SUBSIDENCE SHOULD LIMIT OVERNIGHT DEEP
CONVECTION...BUT AN UPSTREAM SHORTWAVE AND NOCTURNAL LOW LEVEL
WINDS MAY WARRANT THE INCLUSION OF A FEW MORNING SHOWERS IN FUTURE
UPDATES ALONG I-35. AFTER THE LOW CLOUD CONDITIONS ARE EXPECTED TO
MIX OUT BY MIDDAY FRIDAY...ANOTHER CLUSTER OF THUNDERSTORMS ARE
SHOWN IN SOME OF THE HIGHER RESOLUTION MODELS TO FORM WEST OF SAN
ANTONIO AND POSSIBLY IMPACT THE AIRPORT IN THE EARLY EVENING.

&&

.PREV DISCUSSION... /ISSUED 546 PM CDT THU MAY 8 2014/

UPDATE...
JUST UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 133
THROUGH 03Z THIS EVENING. NO SIGNIFICANT CHANGE TO THE FORECAST
SINCE SEVERE STORMS WERE ALREADY MENTIONED.

PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 8 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING MAINLY ACROSS EASTERN PORTIONS OF THE REGION. THE DRYLINE
WILL CONTINUE TO MOVE EASTWARD INTO THE SOUTHERN EDWARDS
PLATEAU...BUT EVEN AHEAD OF THE DRYLINE TEMPERATURES HAVE BEEN
ABLE TO WARM INTO THE MID 80S. GIVEN THAT SFC TEMPS HAVE BEEN ABLE
TO WARM SO WELL UNDER MOSTLY CLOUDY SKIES...WILL KEEP THE MENTION
OF THE THREAT FOR ISOLATED SEVERE STORMS AS INSTABILITY WILL FURTHER
INCREASE THIS AFTERNOON AND INTO THE EVENING. STORM COVERAGE AND
INTENSITY WILL DECREASE OVERNIGHT BUT A RENEWED CHANCE FOR AT
LEAST SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED FRIDAY AS
THE UPPER TROUGH AXIS MOVES ACROSS THE REGION. A WEAK FRONTAL BOUNDARY
WILL STALL OVER CENTRAL TEXAS FRIDAY AFTERNOON. CONVERGENCE ALONG
THE BOUNDARY OCCURRING AT THE SAME TIME AS PEAK HEATING SUGGESTS
THE POTENTIAL FOR ISOLATED STRONG TO MARGINALLY SEVERE STORMS. CHANCES
FOR RAIN WILL END FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES INTO
EAST TEXAS.

LONG TERM (SATURDAY THROUGH THURSDAY)...
WARM AND HUMID CONDITIONS ARE EXPECTED OVER THE WEEKEND AS THE
UPPER LEVELS BECOME ZONAL AND MODERATE ONSHORE FLOW PREVAILS IN
THE LOWER LEVELS. ISOLATED THUNDERSTORMS COULD DEVELOP ACROSS THE
SERRANIAS DEL BURRO IN NERN MEXICO SUNDAY AFTERNOON...AND COULD
POTENTIALLY CROSS INTO THE RIO GRANDE PLAINS SUNDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE HILL COUNTRY/FAR NERN
PARTS OF THE CWA SUNDAY NIGHT AS AN UPPER LEVEL TROUGH MOVES INTO
THE SRN PLAINS. AREAL COVERAGE OF CONVECTIVE ACTIVITY WILL INCREASE
ON MONDAY AND INTO MONDAY NIGHT AS A COLD FRONT DRIVES SOUTHWARD
ACROSS THE REGION. CONVECTION WILL DECREASE ON TUESDAY AS THE
UPPER TROUGH MOVES OFF TO THE EAST AND DRIER N/NW FLOW ALOFT
SETTLES IN. NOTICEABLY COOLER TEMPERATURES ARE EXPECTED DURING THE
MIDDLE OF NEXT WEEK IN THE WAKE OF THE FRONT WITH HIGHS MOSTLY IN
THE LOW TO MID 80S AND LOWS IN THE 50S (POTENTIALLY UPPER 40S
ACROSS THE HILL COUNTRY).

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING
ACROSS VAL VERDE AND FAR WESTERN EDWARDS COUNTY BEHIND THE
DRYLINE. RELATIVE HUMIDITIES WILL REMAIN IN THE TEENS BEFORE
INCREASING AFTER SUNSET. 20-FT WINDS WILL BE WESTERLY MOSTLY BELOW
10 MPH...WITH OCCASIONAL GUSTS TO 15 MPH. ELEVATED FIRE WEATHER
CONDITIONS ARE POSSIBLE ACROSS VAL VERDE COUNTY TUESDAY AND
WEDNESDAY AFTERNOONS AS DRY AIR MOVES INTO THE REGION IN THE WAKE
OF A COLD FRONT. RELATIVE HUMIDITIES WILL FALL TO NEAR OR JUST
BELOW 20 PERCENT EACH AFTERNOON. 20-FT WINDS WILL MOSTLY BE AT OR
BELOW 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  90  70  89  72 /  40  30  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  68  89  69  88  71 /  40  30  20  -   -
NEW BRAUNFELS MUNI AIRPORT     71  90  70  91  71 /  40  30  20  -   -
BURNET MUNI AIRPORT            69  87  69  88  70 /  30  20  20  -   -
DEL RIO INTL AIRPORT           71  93  72  96  73 /  10  10  10  -   -
GEORGETOWN MUNI AIRPORT        69  88  69  87  71 /  40  20  20  -   -
HONDO MUNI AIRPORT             71  90  70  94  72 /  20  30  20  -   -
SAN MARCOS MUNI AIRPORT        70  89  69  90  71 /  40  30  20  -   -
LA GRANGE - FAYETTE REGIONAL   71  87  72  88  72 /  50  40  20  10  10
SAN ANTONIO INTL AIRPORT       72  89  71  92  72 /  30  30  20  -   -
STINSON MUNI AIRPORT           72  89  71  93  72 /  30  40  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...26
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 8, 4:00 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CDT THU MAY 8 2014

TXZ171>173-183>194-202>209-217>225-228-092100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
400 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING FOR AREAS GENERALLY EAST OF A LINE FROM LLANO TO PEARSALL.
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE FOR AREAS
MAINLY EAST OF INTERSTATE 35.

OTHERWISE... LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR VAL VERDE AND
WESTERN EDWARDS COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 8, 6:01 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT THU MAY 8 2014

TXZ171-172-188-190-082345-
BLANCO-BURNET-GILLESPIE-LLANO-
601 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHWESTERN
BURNET...SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL
645 PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WILLOW CITY...OR 14 MILES NORTHEAST OF
FREDERICKSBURG...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROUND MOUNTAIN...
  MARBLE FALLS...
  BLOWOUT...
  SANDY...
  GRANITE SHOALS...
  HORSESHOE BAY...
  CYPRESS MILL...
  MEADOWLAKES...
  SUNRISE BEACH VILLAGE...
  COTTONWOOD SHORES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3068 9829 3036 9818 3031 9875 3048 9882
TIME...MOT...LOC 2301Z 253DEG 29KT 3042 9868
Special weather statement, May 8, 6:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT THU MAY 8 2014

TXZ172-090000-
BURNET-
615 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
700 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE VICTOR...OR 8 MILES SOUTH OF
LAMPASAS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUNNYLANE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3101 9788 3099 9789 3084 9824 3099 9835
      3105 9826 3105 9792
TIME...MOT...LOC 2315Z 239DEG 21KT 3096 9820
Local storm report, May 8, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     17 NW BRIGGS            31.03N  98.14W
05/08/2014  M62 MPH          BURNET             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400380

CVP
Local storm report, May 8, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             17 NW BRIGGS            31.03N  98.14W
05/08/2014  E0.75 INCH       BURNET             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400381

CVP
Special weather statement, May 8, 6:50 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT THU MAY 8 2014

TXZ172-173-190>192-090015-
BLANCO-BURNET-HAYS-TRAVIS-WILLIAMSON-
650 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BLANCO...
SOUTHERN BURNET...SOUTHWESTERN WILLIAMSON...WESTERN TRAVIS AND
NORTHERN HAYS COUNTIES UNTIL 715 PM CDT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF LAGO VISTA...OR 6 MILES WEST OF
ANDERSON MILL...MOVING SOUTH AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AUSTIN...
  AUSTIN BERGSTROM INT AP...
  LAKE TRAVIS...
  DRIPPING SPRINGS...
  TANGLEWOOD FOREST...
  MANSFIELD DAM...
  BEE CAVE...
  WEST LAKE HILLS...
  ROLLINGWOOD...
  CAMP MABRY...
  LOST CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3014 9764 3013 9821 3060 9811 3063 9776
TIME...MOT...LOC 2350Z 001DEG 46KT 3038 9791
Special weather statement, May 8, 6:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT THU MAY 8 2014

TXZ172-090030-
BURNET-
659 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
730 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF WATSON...OR 9 MILES SOUTH OF
COPPERAS COVE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OAKALLA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3103 9789 3095 9784 3092 9783 3088 9798
      3103 9805 3104 9803 3105 9792
TIME...MOT...LOC 2359Z 249DEG 25KT 3099 9791

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:32 PM CDTAreal Flood AdvisoryEWXBurnet118 min
May 8, 7:44 PM CDTSpecial Weather StatementEWXTravis46 min
May 8, 8:18 PM CDTSpecial Weather StatementEWXWilliamson27 min
May 8, 8:55 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 9, 2:18 AM CDTSpecial Weather StatementEWXVal Verde42 min
May 9, 3:34 AM CDTSpecial Weather StatementEWXSutton41 min
May 9, 7:24 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 9, 7:52 AM CDTSpecial Weather StatementEWXEdwards23 min
May 9, 8:17 AM CDTSpecial Weather StatementEWXEdwards43 min
May 9, 8:19 AM CDTSpecial Weather StatementEWXEdwards26 min
May 9, 9:05 AM CDTSpecial Weather StatementEWXReal40 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningEWXEdwards, Real52 min
May 9, 9:30 AM CDTSpecial Weather StatementEWXVal Verde45 min
May 9, 10:04 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 9, 10:41 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde34 min
May 9, 11:16 AM CDTSpecial Weather StatementEWXBandera, Kendall44 min
May 9, 11:21 AM CDTSpecial Weather StatementEWXMaverick39 min
May 9, 11:59 AM CDTSpecial Weather StatementEWXMaverick46 min
May 9, 12:11 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall49 min
May 9, 12:14 PM CDTSpecial Weather StatementEWXBexar46 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala48 min
May 9, 12:45 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe45 min
May 9, 12:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 9, 12:57 PM CDTSpecial Weather StatementEWXKarnes48 min
May 9, 12:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall47 min
May 9, 1:00 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays45 min
May 9, 1:09 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala51 min
May 9, 1:34 PM CDTAreal Flood AdvisoryEWXKarnes116 min
May 9, 1:41 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson49 min
May 9, 1:45 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis45 min
May 9, 1:46 PM CDTSevere Thunderstorm WarningEWXCaldwell44 min
May 9, 2:02 PM CDTSpecial Weather StatementEWXFrio, Medina43 min
May 9, 2:17 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Wilson43 min
May 9, 2:43 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio47 min
May 9, 2:49 PM CDTSpecial Weather StatementEWXBexar, Wilson41 min
May 9, 2:53 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more52 min
May 9, 3:06 PM CDTFlash Flood WarningEWXKarnes4 hr
May 9, 3:18 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson42 min
May 9, 3:28 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes47 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca60 min
May 9, 3:54 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.